MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942828350
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent damage post-deployment occurred.The 80% stenosed target lesion was located in the moderately tortuous and severely calcified aorto-ostial right coronary artery (rca).A 3.50 x 28mm synergy megatron drug-eluting stent was advanced for treatment.However, after initial deployment of the stent, interaction with the guide catheter caused axial deformation of the stent.As a result, subsequent post inflation ballooning was made difficult.A new wire was placed outside the first row of megatron stent struts and balloons were used in a "crush" technique to create an opening.Then, a new stent was deployed at the ostium rca and the procedure was successful.The patient then underwent angiogram of the target lesion located in the non-tortuous mid to distal right coronary artery.A 2.50mm x 12mm nc emerge was advanced and deployed for treatment.However, during withdrawal, the hypotube broke just proximal to the balloon and remained inside the patient.A new stent was placed to pin the balloon fragment onto another stent to avoid migration.No further patient complications were reported.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17290591
Report Number2124215-2023-33881
Device Sequence Number6319515
Product Code NIQ
UDI-Device Identifier08714729985730
UDI-Public08714729985730
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2023
Device Model NumberH7493942828350
Device Lot Number0030083447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2023
Initial Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown